MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number I400+
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable gen.2 ise indirect for na results for 11 patient samples tested on an integra 400 plus module.The customer provided 3 examples of discrepant results from 3 patient samples tested.The initial results were reported outside of the laboratory.The reporter received a call questioning the low results and they repeated the samples.For sample id (b)(6), the initial na result was 123 mmol/l.The repeat result was 143 mmol/l.For sample id (b)(6), the initial na result was 125 mmol/l.The repeat result was 141 mmol/l.For sample id (b)(6), the initial na result was 122 mmol/l.The repeat result was 139 mmol/l.The repeat results were deemed correct.The electrode serial number and expiration date were requested but not provided.
 
Additional Manufacturer Narrative
The field service engineer inspected the ise module and the pipetting module.An ise check, calibration, and qc were all performed successfully.The investigation is ongoing.
 
Additional Manufacturer Narrative
The alarm trace showed multiple sample volume alarms on the day of the event.The calibration and qc data provided were acceptable for the day of the event.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS INTEGRA 400 PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15638107
Report Number1823260-2022-03269
Device Sequence Number20303861
Product Code JJE
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI400+
Device Catalogue Number03245233001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown